Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

and now...

I am much happier :lol: after 3,5 months on tane...

obviously, no make-up to let you see my red marks (which are fading very quickly) and my scars :(

yesterday I had my monthly derm. visit: he wants me to stay on 30mg/day for another month; then he will reduce my dosage

    From the album:

    Accutane... I'm feeling much better now...

    • 9 pictures
    • 0 comments
    • 13 image comments

    Photo Information for and now...

    Camera information


      Recommended Comments

      Join the conversation

      You can post now and register later. If you have an account, sign in now to post with your account.

      Add a comment...

      ×   Pasted as rich text.   Paste as plain text instead

        Only 75 emoji are allowed.

      ×   Your link has been automatically embedded.   Display as a link instead

      ×   Your previous content has been restored.   Clear editor

      ×   You cannot paste images directly. Upload or insert images from URL.

      ×